# SDR UPS06247283

- Difficulty date: June 16, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON RT WING TIP UPPER SURFACE AT O/B TRAILING EDGE STATIC DISCHARGER.  STATIC DISCHARGER REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-06 AND FOUND OUT OF LIMITS.  HFEC CARRIED OUT ON BLENDED AREA IAW B727-NDTM 51-00-00 PT6 FIG 4 NDF.  REPAIRED IAW AAAE EO 2006-037-002.  REPLACED DISCHARGER IAW AAAE EO 2006-037-002.  PAINTED REPAIRED AREA IAW MM 51-20-91.
